MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 320-01-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Medical device site infection (4845)
Date of Event 06/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial left tsa on (b)(6) 2022.The patient was revised on (b)(6) 2023, due to periprosthetic joint infection.A cement spacer was inserted to treat the infection.There was no reported breakage of device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Pending investigation.D10: (b)(4), 300-01-09, equinoxe, humeral stem primary, press fit 9mm (b)(4), 320-10-00, - equinoxe reverse tray adapter plate tray +0 (b)(4), 320-15-01, eq rev glenoid plate, (b)(4), 320-15-05, eq rev locking screw, (b)(4), 320-20-00, eq reverse torque defining screw kit, (b)(4), 320-20-18, eq rev compress screw lck cap kit, 4.5 x 18mm, (b)(4), 320-20-22, eq rev compress screw lck cap kit, 4.5 x 22mm, (b)(4), 320-20-26, eq rev compress screw lck cap kit, 4.5 x 26mm, (b)(4), 320-20-26, eq rev compress screw lck cap kit, 4.5 x 26mm, (b)(4), 320-38-03, equinoxe reverse 38mm humeral liner +2.5, (b)(4), 321-52-10, 3.2mm k-wire, thd, short 2 k-wires per pack, (b)(4), 531-55-88, ergo gps 3.2mm drill kit sterile, (b)(4), 531-78-20, shoulder gps hex pins kit 1000222019, (b)(4), gps implant kit v2.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
 
Event or Problem Description
As reported, the patient had an initial left tsa.The patient was revised due to periprosthetic joint infection.A cement spacer was inserted to treat the infection.There was no reported breakage of device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient's underlying condition.This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b5, d1, d4 (remove expiration date) d8, g1, g4, f10 (remove data from initial) h4 (remove manufactured date), h6: annex b, d, e, f.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE SHOULDER COMPONENTS
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17265636
Report Number1038671-2023-01557
Device Sequence Number15469340
Product Code KWT
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number320-01-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer11/27/2023
02/07/2026
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date12/05/2023
02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexMale